uu.seUppsala universitets publikasjoner
Endre søk
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Characterizations of interior polar sets for the degenerate p-parabolic equation
Uppsala universitet, Teknisk-naturvetenskapliga vetenskapsområdet, Matematisk-datavetenskapliga sektionen, Matematiska institutionen, Analys och sannolikhetsteori. Aalto Univ, Dept Math & Syst Anal, Sch Sci, Aalto 00076, Finland..ORCID-id: 0000-0002-1429-4965
Aalto Univ, Dept Math & Syst Anal, Sch Sci, Aalto 00076, Finland..
2017 (engelsk)Inngår i: Journal of evolution equations (Printed ed.), ISSN 1424-3199, E-ISSN 1424-3202, Vol. 17, nr 2, s. 827-848Artikkel i tidsskrift (Fagfellevurdert) Published
Abstract [en]

This paper deals with different characterizations of sets of nonlinear parabolic capacity zero, with respect to the parabolic p-Laplace equation. Specifically we prove that certain interior polar sets can be characterized by sets of zero nonlinear parabolic capacity. Furthermore we prove that zero capacity sets are removable for bounded supersolutions and that sets of zero capacity have a relation to a certain parabolic Hausdorff measure.

sted, utgiver, år, opplag, sider
2017. Vol. 17, nr 2, s. 827-848
Emneord [en]
Parabolic capacity, Degenerate parabolic equations, Nonlinear potential theory, P-parabolic equation, P-Laplace, Parabolic Hausdorff measure, Interior polar sets, Removability, Characterization
HSV kategori
Identifikatorer
URN: urn:nbn:se:uu:diva-329699DOI: 10.1007/s00028-016-0339-1ISI: 000404158100009OAI: oai:DiVA.org:uu-329699DiVA, id: diva2:1148024
Forskningsfinansiär
Swedish Research Council, 637-2014-6822Tilgjengelig fra: 2017-10-09 Laget: 2017-10-09 Sist oppdatert: 2017-10-09bibliografisk kontrollert

Open Access i DiVA

Fulltekst mangler i DiVA

Andre lenker

Forlagets fulltekst

Personposter BETA

Avelin, Benny

Søk i DiVA

Av forfatter/redaktør
Avelin, Benny
Av organisasjonen
I samme tidsskrift
Journal of evolution equations (Printed ed.)

Søk utenfor DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric

doi
urn-nbn
Totalt: 207 treff
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf